Computable Models of Theories with Few Models

Notre Dame Journal of Formal Logic 38 (2):165-178 (1997)
In this paper we investigate computable models of -categorical theories and Ehrenfeucht theories. For instance, we give an example of an -categorical but not -categorical theory such that all the countable models of except its prime model have computable presentations. We also show that there exists an -categorical but not -categorical theory such that all the countable models of except the saturated model, have computable presentations
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1039724885
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,442
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Kenneth Harris (2008). Η-Representation of Sets and Degrees. Journal of Symbolic Logic 73 (4):1097-1121.

View all 14 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

18 ( #255,253 of 1,925,107 )

Recent downloads (6 months)

2 ( #308,563 of 1,925,107 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.